| Catalog Number |
0485860000 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the disposable arthroscopic bur broke at the base and stopped spinning.A new one was used to complete the procedure.
Additional Manufacturer Narrative
Alleged failure: it was reported that the disposable arthroscopic bur broke at the base and stopped spinning.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be excessive pressure such as bending or prying of the bur and maintained for a substantial amount of time may cause the driveshaft to break.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description